Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2018, Volume 30, Number 11, Pages 127–144 (Mi mm4022)  

Modeling of the flow around permeable surfaces

Yu. D. Shevelev, F. A. Maximov

Institute of Computer Aided Design, Russian Academy of Sciences

Abstract: The paper presents the method of calculation the flow around a porous (permeable) surface by use of a set of bodies, modeling permeable part of the surface. A finite, relatively small number of elements, due to the computer processing capabilities, models the porous (permeable) surface. The geometric similarity of the shapes of surface elements and equal value of the permeability ratio provides the similarity between the aerodynamic surface properties in the mathematical model and the real surface. Comparison of calculation results with the experimental data shows a capability to reasonably predict the aerodynamic properties of the permeable surfaces. The computational feasibility in a large variation range of the permeability ratio is shown by the example of the flow calculation of torus with various geometric forms of section. The flow modeling possibility around complex configurations is demonstrated by the example of the flow calculations around permeable cone and cylinder. The set of programs for modeling two-dimensional plane and axisymmetric flows around the permeable surfaces is implemented.

Keywords: numerical simulation, permeable surface, aerodynamic properties.

Full text: PDF file (2406 kB)
References: PDF file   HTML file
Received: 12.02.2018

Citation: Yu. D. Shevelev, F. A. Maximov, “Modeling of the flow around permeable surfaces”, Matem. Mod., 30:11 (2018), 127–144

Citation in format AMSBIB
\Bibitem{SheMax18}
\by Yu.~D.~Shevelev, F.~A.~Maximov
\paper Modeling of the flow around permeable surfaces
\jour Matem. Mod.
\yr 2018
\vol 30
\issue 11
\pages 127--144
\mathnet{http://mi.mathnet.ru/mm4022}


Linking options:
  • http://mi.mathnet.ru/eng/mm4022
  • http://mi.mathnet.ru/eng/mm/v30/i11/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:135
    Full text:37
    References:16
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022